Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

High BP, weakness, gum disease. Treatment?

I have being having blood coming from for some months now I met my doctor he said it as high blood pressure which I check that I got it, I did a blood diagonal text nothing was serious, I don’t have any blood disorder. But each time I sleep and weak up or relaxing blood will just come out from my mouth ,upon that I am using month wash only as the doctors instructed if might be gum decease yet it come and go after all my treatment, please advise me on what to do no I am very seared……..
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I understand that you are hypertensive taking tab with ? control .You have done all the blood investigations. What is your platelet count. I like to know whether you are taking any tab for Ht attack. If so does it contains asprin, platelet reducing tabs. Both these tab induce bleeding. Verify that. consult a Dentist for gum bleeding and follow his advise. Consult your physician whether any other tab you are taking induces bleeding. Control of BP is also a vital part.
Best wishes
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor